MathSciNet Relay Station
MathSciNet bibliographic data
MR792809 (87h:49046) 49F22
Cook, Edith A. Free boundary regularity for surfaces minimizing ${\rm Area}(S)+c\,{\rm Area}(\partial S)$. Trans. Amer. Math. Soc. 290 (1985), no. 2, 503–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement